Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Knot in upper right shoulder. Skin burning when neck rotated. Stopped pills as they were not working. Solution?

Hello, I have had a knot in my upper right shoulder that goes all the way up to the base of my skull . I m limited in neck rotation and I hear a lot of grinding when I rotate my neck in a circle. I have had this issue for 2 months, hoping with heat and ice and motrin it would resolve on it s own, however, it s getting worse. Now, if I have my head in a certain position I get pain that wraps around the right side of my neck and goes under my collar bone and then my skin starts to burn . I feel sun burned all over my neck, shoulder and right hand. Then after moving my neck to look the other way, the burning stops. Ya, I know, so don t look that way, but I can t help it. I m driving and it happens. I have tried Vicodin , flexeril , diazapam, motrin and tylenol . Nothing is working! So, I stopped taking the pills as they weren t working anyway. I was thinking of going to a chiropractor, but I m scared with all the crunching sounds from rotating my neck. I m 38, in decent health, I teach Irish dance and I m a mother of 3 children ages 13, 11 and 7. Will this ever go away?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The knot that you are feeling in the upper shoulder could be related to cervical spondylosis. The burning sensation is likely to be related to a nerve root compression. This needs proper treatment after a physical examination.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor